ok is it unrealistic to ask . should i still feel like crap on day 5 of lexapro! after all these changes were made in a 1 month period i feel like will i ever be me. im tired cant eat everything is a job.i want to get my life back!!! does anyone know after viibryd for 2 weeks when it will be out of my system!!! help please
It is going to take some time for your body to adjust. In fact, it can take upwards of a month for the antipdepressant to reach maximum effectiveness. So gonna have to be patient. Give it a good go of it and I think you'll be pleased with the results a month from now.
I read your post and just wanted to give you a word of encouragement. I know how hard it is to be patient with these medications. But Laurie is right, it does take a little time before you feel the full effect of them. I was the same way. I am on Pristiq 100mg. But in the beginning it was hard. Please be patient, and I think you will tell a difference soon. Best wishes. God bless. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 2 answers
Posted 28 Feb 2012 • 7 answers
Posted 8 Mar 2012 • 2 answers
Posted 24 Nov 2012 • 1 answer
Posted 22 Feb 2014 • 1 answer